# SDR 200200198

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CRACK IN SECTION 41 FLOOR WED AT BS 140, LBL 38.  THE CRACKED SECTION IS REPAIRED BY TRIMMING AWAY THE DAMAGED PORTION OF WEB, AND SPLICING IN A NEW SECTION OF WEB WITH A REPAIR DOUBLER PER B747 SRM.
